Boundary-value problem for a mixed parabolic-hyperbolic equation of the third order

Authors

  • V. A. Eleev

Abstract

The unique solvability of a certain boundary-value problem is proved for a mixed parabolic-hyperbolic type equation of the third order.

Published

25.01.1995

Issue

Section

Research articles

How to Cite

Eleev, V. A. “Boundary-Value Problem for a Mixed Parabolic-Hyperbolic Equation of the Third Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 20–29, https://umj.imath.kiev.ua/index.php/umj/article/view/5378.